# SDR GTIA2017072902125

- Difficulty date: July 29, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 44,919 hours, 21,284 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079002AC
- Part serial: 0151726
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

EMERGENCY DECLARED,  MAINTENANCE. AC 503 FLT 860 MCO-BDL SENT ACARS ADVISED EMERGENCY DESCENT DUE LOSS OF CABIN PRESSURE AT (370FL). BOTH CPC HAVE BEEN REPLACED PER TSM. AND OPERATIONAL TEST OK.  OUTFLOW REPLACED AS PRECAUTIONARY PER MOC; R&R OUTFLOW VALVE IAW  AMM 21-31-00 OPS CHECK GOOD
